Codral PE Cold & Flu Tablets 48 Pack (Codeine-Free)
Only 5 in Stock. Be Quick!
CODRAL Cold & Flu - Fast, effective, non-drowsy formula for the relief of:
Body aches and pain
Each tablet contains:
Phenylephrine Hydrochloride 5mg
Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. If symptoms persist, worsen, or new symptoms appear, see your doctor. Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity
Incorrect use may be harmful.
Phenylephrine may cause sleeplessness in some people. Keep to recommended dose.
If an overdose is taken or suspected, ring Poisons Information Centre or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.